|   | 
Details
   web
Records
Author Mahajan, S.M.; Asenjo, F.A.; Hazeltine, R.D.
Title Comparison of the electron-spin force and radiation reaction force Type
Year 2015 Publication Monthly Notices Of The Royal Astronomical Society Abbreviated Journal Mon. Not. Roy. Astron. Soc.
Volume 446 Issue 4 Pages 4112-4115
Keywords magnetic fields; plasmas; radiation mechanisms: general
Abstract It is shown that the forces that originate from the electron-spin interacting with the electromagnetic field can play, along with the Lorentz force, a fundamentally important role in determining the electron motion in a high energy density plasma embedded in strong high-frequency radiation, a situation that pertains to both laser-produced and astrophysical systems. These forces, for instance, dominate the standard radiation reaction force as long as there is a 'sufficiently' strong ambient magnetic field for affecting spin alignment. The inclusion of spin forces in any advanced modelling of electron dynamics pertaining to high energy density systems (for instance in particle-in-cell codes), therefore, is a must.
Address [Mahajan, Swadesh M.; Hazeltine, Richard D.] Univ Texas Austin, Inst Fus Studies, Austin, TX 78712 USA, Email: felipe.asenjo@uai.cl
Corporate Author Thesis
Publisher (up) Oxford Univ Press Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0035-8711 ISBN Medium
Area Expedition Conference
Notes WOS:000350272400066 Approved
Call Number UAI @ eduardo.moreno @ Serial 462
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title Class of Exact Solutions for a Cosmological Model of Unified Gravitational and Quintessence Fields Type
Year 2017 Publication Foundations Of Physics Abbreviated Journal Found. Phys.
Volume 47 Issue 7 Pages 887-896
Keywords Quintessence; Exact solution; Unification of geometry and dark matter
Abstract A new approach to tackle Einstein equations for an isotropic and homogeneous Friedmann-Robertson-Walker Universe in the presence of a quintessence scalar field is devised. It provides a way to get a simple exact solution to these equations. This solution determines the quintessence potential uniquely and it differs from solutions which have been used to study inflation previously. It relays on a unification of geometry and dark matter implemented through the definition of a functional relation between the scale factor of the Universe and the quintessence field. For a positive curvature Universe, this solution produces perpetual accelerated expansion rate of the Universe, while the Hubble parameter increases abruptly, attains a maximum value and decreases thereafter. The behavior of this cosmological solution is discussed and its main features are displayed. The formalism is extended to include matter and radiation.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher (up) Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0015-9018 ISBN Medium
Area Expedition Conference
Notes WOS:000404224500003 Approved
Call Number UAI @ eduardo.moreno @ Serial 741
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title New non-linear modified massless Klein-Gordon equation Type
Year 2017 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C
Volume 77 Issue 11 Pages 5 pp
Keywords
Abstract The massless Klein-Gordon equation on arbitrary curved backgrounds allows for solutions which develop “tails” inside the light cone and, therefore, do not strictly follow null geodesics as discovered by DeWitt and Brehme almost 60 years ago. A modification of the massless Klein-Gordon equation is presented, which always exhibits null geodesic propagation of waves on arbitrary curved space-times. This new equation is derived from a Lagrangian which exhibits current-current interaction. Its non-linearity is due to a self-coupling term which is related to the quantum mechanical Bohm potential.
Address [Asenjo, Felipe A.; Hojman, Sergio A.] Univ Adolfo Ibanez, UAI Phys Ctr, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher (up) Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1434-6044 ISBN Medium
Area Expedition Conference
Notes WOS:000414439100003 Approved
Call Number UAI @ eduardo.moreno @ Serial 791
Permanent link to this record
 

 
Author Hojman, S.A.; Asenjo, F.A.
Title Non-geodesic circular motion of massive spinning test bodies around a Schwarzschild field in the Lagrangian theory Type
Year 2018 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C
Volume 78 Issue 10 Pages 7 pp
Keywords
Abstract Recent interest on studying possible violations of the Equivalence Principle has led to the development of space satellite missions testing it for bodies moving on circular orbits around Earth. This experiment establishes that the validity of the equivalence principle is independent of the composition of bodies. However, the internal degrees of freedom of the bodies (such as spin) were not taken into account. In this work, it is shown exactly that the circular orbit motion of test bodies does present a departure from geodesic motion when spin effects are not negligible. Using a Lagrangian theory for spinning massive bodies, an exact solution for their circular motion is found showing that the non-geodesic behavior manifests through different tangential velocities of the test bodies, depending on the orientation of its spin with respect to the total angular momentum of the satellite. Besides, for circular orbits, spinning test bodies present no tangential acceleration. We estimate the difference of the two possible tangential velocities for the case of circular motion of spinning test bodies orbiting Earth.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Santiago, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher (up) Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1434-6044 ISBN Medium
Area Expedition Conference
Notes WOS:000447801100002 Approved
Call Number UAI @ eduardo.moreno @ Serial 921
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title Correspondence between dark energy quantum cosmology and Maxwell equations Type
Year 2019 Publication European Physical Journal C Abbreviated Journal Eur. Phys. J. C
Volume 79 Issue 9 Pages 5 pp
Keywords
Abstract A Friedmann-Robertson-Walker cosmology with dark energy can be modelled using a quintessence field. That system is equivalent to a relativistic particle moving on a two-dimensional conformal spacetime. When the quintessence behaves as a free massless scalar field in a Universe with cosmological constant, the quantized version of that theory can lead to a supersymmetric Majorana quantum cosmology. The purpose of this work is to show that such quantum cosmological model corresponds to the Maxwell equations for electromagnetic waves propagating in a medium with specific values for its relative permittivity and relative permeability. The form of those media parameters are calculated, implying that a Majorana quantum cosmology can be studied in an analogue electromagnetic system.
Address [Asenjoa, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher (up) Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1434-6044 ISBN Medium
Area Expedition Conference
Notes WOS:000484523100004 Approved
Call Number UAI @ eduardo.moreno @ Serial 1053
Permanent link to this record
 

 
Author Mahajan, S.M.; Asenjo, F.A.
Title Hot Fluids and Nonlinear Quantum Mechanics Type
Year 2015 Publication International Journal Of Theoretical Physics Abbreviated Journal Int. J. Theor. Phys.
Volume 54 Issue 5 Pages 1435-1449
Keywords Nonlinear quantum mechanics; Fluids; Temperature; High energy density physics
Abstract A hot relativistic fluid is viewed as a collection of quantum objects that represent interacting elementary particles. We present a conceptual framework for deriving nonlinear equations of motion obeyed by these hypothesized objects. A uniform phenomenological prescription, to affect the quantum transition from a corresponding classical system, is invoked to derive the nonlinear Schrodinger, Klein-Gordon, and Pauli-Schrodinger and Feynman-GellMaan equations. It is expected that the emergent hypothetical nonlinear quantum mechanics would advance, in a fundamental way, both the conceptual understanding and computational abilities, particularly, in the field of extremely high energy-density physics.
Address [Mahajan, Swadesh M.] Univ Texas Austin, Inst Fus Studies, Austin, TX 78712 USA, Email: mahajan@mail.utexas.edu;
Corporate Author Thesis
Publisher (up) Springer/Plenum Publishers Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0020-7748 ISBN Medium
Area Expedition Conference
Notes WOS:000352858600004 Approved
Call Number UAI @ eduardo.moreno @ Serial 485
Permanent link to this record